# SDR UPS204134

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1213
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON TRANSVERSE BEAM IN AFT AIR STAIR AREA AT STA 1213 LBL 15 RBL 15 WL 167.  MAINTENANCE REMOVED AND INSTALLED NEW TRANSVERSE BEAM IAW SRM 51-30-2 AND 51-10-2.
